# SDR DALA2022020400743

- Difficulty date: February 2, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 77,757 hours, 33,071 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 L-1 DOOR UNLOCK INDICATION DURING TAXI. CORRECTIVE ACTION: T/S PER FIM 32-09. SW S10094 OUT OF PROX. ADJUSTED SW S10094 PER B-757 AMM 52-71-00-825-001. OPS NORMAL. (8396264)
